# SDR ASAA0945186

- Difficulty date: March 31, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C27755
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AFT OF L2 DOOR STA 1000 BETWEEN STR 13R 14R.  REMOVED DAMAGED SKIN, RECEIVED, LOCATED AND DRILLED, TREATED PRIMED AND INSTALLED NEW REPLACEMENT SKIN IAW B737 400 SRM 51 40 02.
